Proper Splitting for the Generalized Inverse and Its Application on Banach Spaces
Xiaoji Liu and
Shaowu Huang
Abstract and Applied Analysis, 2012, vol. 2012, 1-9
Abstract:
A possible type of the operator splitting is studied. Using this operator splitting, we introduce some properties and representations of generalized inverses as well as iterative method for computing various solutions of the restricted linear operator system , where and T is an arbitrary but fixed subspace of X .
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/736929.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/736929.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:736929
DOI: 10.1155/2012/736929
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().